# SDR AWXA9700321

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROXIMITY EMERGENCY LIGHTING BATTERY PACK AT SEAT 4L LOW.  RIGHT HAND OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK.  REMOVED AND REPLACED RIGHT HAND OVERWING LIGHT EMERGENCY BATTERY PACK, OPS CHECK GOOD.  BATTERY PACK 86470 DISCHARGED RT OVERWING.
